MathSciNet Relay Station
MathSciNet bibliographic data
MR1695308 26D15 (26A48)
Qi, Feng; Xu, Sen-Lin; Debnath, Lokenath A new proof of monotonicity for extended mean values. Int. J. Math. Math. Sci. 22 (1999), no. 2, 417–421.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement